Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 24, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 11, 2020, 4:13 AM CST. It took effect at Dec 12, 2020, 6:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2020, 4:13 AM CST (10:13 UTC)
- In effect from
- Dec 12, 2020, 6:00 AM CST
- Expired
- Dec 12, 2020, 9:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
546 WHUS73 KGRB 111013 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 413 AM CST Fri Dec 11 2020 LMZ541>543-111815- /O.EXT.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.NEW.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 413 AM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 12 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 8 ft. * WHERE...Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, from 6 AM to 9 PM CST Saturday. For the Small Craft Advisory, until 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-111815- /O.EXT.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.NEW.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 413 AM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Gale Warning, northeast to north winds 20 to 30 kt with gusts up to 40 kt and waves 4 to 6 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage. * WHEN...For the Gale Warning, from 6 AM to 9 PM CST Saturday. For the Small Craft Advisory, until 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Bersch
7 follow-up statements
208 WHUS73 KGRB 111804 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1204 PM CST Fri Dec 11 2020 LMZ541>543-120215- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1204 PM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-120215- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1204 PM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft. For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 5 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN... For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
358 WHUS73 KGRB 112137 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 337 PM CST Fri Dec 11 2020 LMZ541>543-120545- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 337 PM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. For the Gale Warning, north winds 20 to 30 kt with gusts up to 45 kt and waves 10 to 14 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-120545- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 337 PM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft. For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN... For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
700 WHUS73 KGRB 120247 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 847 PM CST Fri Dec 11 2020 LMZ541>543-121100- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 847 PM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. For the Gale Warning, north winds 20 to 30 kt with gusts up to 45 kt and waves 10 to 14 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-121100- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 847 PM CST Fri Dec 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...For the Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft. For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN... For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
773 WHUS73 KGRB 120932 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 332 AM CST Sat Dec 12 2020 LMZ541>543-121745- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 332 AM CST Sat Dec 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kts and waves 10 to 14 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-121745- /O.CON.KGRB.SC.Y.0102.000000T0000Z-201212T1200Z/ /O.CON.KGRB.GL.W.0024.201212T1200Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 332 AM CST Sat Dec 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...For the Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft. For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 6 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN... For the Small Craft Advisory, until 6 AM CST Saturday. For the Gale Warning, from 6 AM to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
191 WHUS73 KGRB 121608 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1008 AM CST Sat Dec 12 2020 LMZ521-522-541>543-130015- /O.CON.KGRB.GL.W.0024.000000T0000Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1008 AM CST Sat Dec 12 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...North winds to 30 knots with gusts up to 40 knots. Waves 4 to 7 ft on the bay and 8 to 12 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Eckberg
587 WHUS73 KGRB 122120 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 320 PM CST Sat Dec 12 2020 LMZ521-522-541>543-130300- /O.CON.KGRB.GL.W.0024.000000T0000Z-201213T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 320 PM CST Sat Dec 12 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...North winds to 30 knots with gusts up to 35 knots possible early. Waves 4 to 7 ft on the bay and 6 to 9 ft on the lake. Waves slowly subsiding later on tonight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
582 WHUS73 KGRB 130302 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 902 PM CST Sat Dec 12 2020 LMZ521-522-541>543-131000- /O.EXP.KGRB.GL.W.0024.000000T0000Z-201213T0300Z/ /O.NEW.KGRB.SC.Y.0103.201213T0302Z-201213T1000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 902 PM CST Sat Dec 12 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 5 ft on the bay...to 4 to 7 ft on the lake. WInds and waves slowly subsiding overnight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 4 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 11, 3:30 AM CST, 43 minutes earlier.
Area forecast discussion, Dec 11, 3:30 AM CST, 43 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 330 AM CST Fri Dec 11 2020 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 330 AM CST Fri Dec 11 2020 Main forecast challenge in the short term will obviously be pinning down the details with the system bringing rain/snow this evening into Saturday. Other concerns will be gusty northeast winds which could produce some lakeshore/bay flooding. Temps will be cooler today but remain above normal, then a return to near normal readings are expected on Saturday. Some lingering flurries or patchy freezing drizzle will remain possible across far north-central WI this morning. Otherwise, a dry and cloudy start to the day is expected. Attention turns to the south as an area of precip will blossom across Iowa this morning in response to a strengthening low pressure and frontogenetic forcing. This forcing will lift into the southern part of the state later this morning then make a run at the southern CWA late this afternoon or early evening. The northern edge will begin to encounter some very dry air in the mid-levels (shown nicely in model soundings) which will steadily eat away at the northward progress of the precip. Don't anticipate any precip (other than flurries/sprinkles) making it into our area before sunset, with only some light precip creeping into Winnebago/Calumet/Manitowoc counties later this evening, toward midnight. There will likely be a lull in the precip (if it arrives at all) later this evening as the initial frontogenetic forcing wanes/exits. Then as the low pressure system shifts into southwest Michigan Saturday morning, the deformation area of precip will clip the far southeast CWA. Manitowoc Co. will see the most precip with a sharp cutoff setting up over the Fox Valley into Door County. The precip will continue into the afternoon then end late in the day as the low pulls away. Boundary layer temps will also be a little challenging with this system and will influence p-type. Lake Michigan water temps running in the lower to middle 40s so areas near the lake will struggle to change over to snow. Inland the change over will be easier and should occur overnight. Not much cold air aloft over the lake either, so delta T's are under 10 for the most part, which should prohibit any lake effect/enhanced precip. The 00z NAM continued to be the outlier with this system, showing over a foot of snow in Manitowoc and 4-8" in the Fox Valley, along with spreading the snow farther north/west. It was much stronger with the FGEN band and shows the band remaining over our area too long. However, the 06z NAM had quite the change of heart with the northern fringe of the system, really cutting back on snow totals. Other 00z models in much better agreement so confidence is increasing on snow totals and that only the far southeast CWA will be impacted. Still could be some minor track changes and slightly different boundary layer temps, which would require adjustments in snow totals. Looks to be marginal advisory event with parts of Calumet and Manitowoc counties seeing around 3". It is the first snow of the season for this area, so decided to go with a winter weather advisory, but held off the start time until midnight. Snow totals will drop off sharply as you work north and west. Gusty northeast winds are expected tonight into Saturday, especially over the Fox Valley and lakeshore. The northeast winds will begin to push water into the southern Bay through the day, then as winds increase and persist tonight into Saturday, some minor flooding issues will be possible. Will issue a lakeshore flood advisory starting early this evening. As winds turn more northerly and begin to weaken Saturday night, the flooding threat will diminish. Held off on an advisory for the Lake Michigan counties as winds turn to the NNE on Saturday which will limit erosion/flooding threat. Will upgrade the Bay and lake to a gale warning on Saturday as model soundings showing gusts between 30-40 kts likely. Will be more marginal on the Bay, but with funneling should help gusts get to around 35 kts. .LONG TERM...Saturday Night Through Thursday Issued at 330 AM CST Fri Dec 11 2020 After the wintry system passes to our south in the short term period, quiet conditions return in the extended. Fairly progressive zonal flow is expected, with only a few chances to introduce precipitation, although the forecast remains predominantly dry for now. Saturday night through Sunday night...Precipitation will come to an end Saturday night as the low pressure system departs to our east. Any remaining showers will be light. Fairly weak zonal flow will then be in place for most of Sunday, with some clearing in sky cover across the area. Temperatures will be fairly seasonal, with highs in the upper 20s to middle 30s. CAA aloft increases Sunday night with the next approaching shortwave that will touch into northern Wisconsin. Moisture appears too scarce to produce much precipitation and temperatures don't appear conducive to good lake enhancement so kept the forecast dry for now. Rest of the extended...Fairly zonal flow is expected to develop through the remainder of the extended forecast. A few larger troughs will swing through the Central Plains, but flow over our region will remain mainly westerly. A few shortwaves do have the potential for some sporadic light precipitation, but with no clear timing and limited moisture, kept most of the extended dry for this forecast issuance. Temperature wise, the CAA mentioned for Sunday night will continue into monday, keeping temperatures a few degrees colder, in the lower to upper 20s. Temperatures then hold fairly steady through the work week, as westerly flow keeps any major airmass exchanges out of the picture. Expect highs in the 20s to lower 30s Tuesday and onwards through the rest of the work week. && .AVIATION...for 06Z TAF Issuance Issued at 1035 PM CST Thu Dec 10 2020 A cold front moving through the area will continue to lead to winds shifting to the north and MVFR ceilings overnight and Friday. There is a chance of light snow at MTW late Friday afternoon as low pressure approaches from the Southern Plains states. The snow will likely increase in coverage at MTW and possibly ATW/GRB into Friday evening. The system could bring some light accumulation Friday night and Saturday south of a GRB to OSH to DLL line. The heaviest accumulations will likely be at the MTW site with a few inches possible. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to 6 PM CST Saturday for WIZ049-050. Lakeshore Flood Advisory from 6 PM this evening to 9 PM CST Saturday for WIZ039-074. && SHORT TERM.....Bersch LONG TERM......Uhlmann AVIATION.......Cooley
Hazardous weather outlook, Dec 10, 2:32 PM CST, 13 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 232 PM CST Thu Dec 10 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 232 PM CST Thu Dec 10 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Patchy freezing drizzle or light snow could make roads and sidewalks slippery in Vilas county. .DAYS TWO THROUGH SEVEN...Friday through Thursday Accumulating snow is likely east of a line from Wautoma to Algoma Friday night into Saturday afternoon which will result in slippery roads for motorists. The highest snowfall totals of 1 to 3 inches are expected from Oshkosh east to Chilton and Manitowoc. There is still some uncertainty in the storm track and how much dry air will be pulled southward as the storm passes to the south of the area that could have significant impacts on the snowfall totals across east-central Wisconsin. Anyone with travel plans during this period should closely monitor later forecasts for updated information. Strong north to northeast winds are expected to accompany the snow. This will lead to an increased risk of minor flooding and erosion Friday evening into Saturday night. The greatest risk will be along the shoreline of the Bay of Green Bay, though some erosion along the Lake Michigan shoreline is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-112045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 232 PM CST Thu Dec 10 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Thursday North to northeast winds with some gale force gusts are possible Saturday into Sunday. RDM/Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:42 AM CST | Lakeshore Flood Advisory | GRB | Brown, Oconto | 34 hr |
| Dec 11, 3:58 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.